You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1978/62/3
Boundary limits of Green's potentials along curves II. Lipschitz domains
Download
PDF
- Boundary limits of Green's potentials along curves II. Lipschitz domains
Article
Original scientific text
Title
Boundary limits of Green's potentials along curves II. Lipschitz domains
Authors
Jang-Mei Wu
Studia Mathematica
1978/62/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
287-294
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics